Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 145061, 11 pages
http://dx.doi.org/10.1155/2014/145061
Research Article

Existence and Exponential Stability of Solutions for Stochastic Cellular Neural Networks with Piecewise Constant Argument

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 27 October 2013; Accepted 6 January 2014; Published 30 March 2014

Academic Editor: Sabri Arik

Copyright © 2014 Xiaoai Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Tianhu Yu, Dengqing Cao, Shengqiang Liu, and Huatao Chen, “Stability analysis of neural networks with periodic coefficients and piecewise constant arguments,” Journal of the Franklin Institute, 2015. View at Publisher · View at Google Scholar
  • Marija Milosevic, “The Euler-Maruyama approximation of solutions to stochastic differential equations with piecewise constant arguments,” Journal Of Computational And Applied Mathematics, vol. 298, pp. 1–12, 2016. View at Publisher · View at Google Scholar
  • Y.L. Lu, M.H. Song, and M.Z. Liu, “Convergence and stability of the split-step theta method for stochastic differential equations with piecewise continuous arguments,” Journal of Computational and Applied Mathematics, vol. 317, pp. 55–71, 2017. View at Publisher · View at Google Scholar
  • M. H. Song, Y. L. Lu, and M. Z. Liu, “Convergence of the tamed Euler method for stochastic differential equations with piecewise continuous arguments under non-global Lipschitz continuous coefficients,” Numerical Functional Analysis and Optimization, 2017. View at Publisher · View at Google Scholar